# SDR CA071206003

- Difficulty date: December 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,415 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3510 · Crew Oxygen System
- Part: Control Cable
- Part number: 1183840093
- Condition: Stiff
- Location: Oxygen Mask
- Part time: 10,075 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE PERFORMING AN INTERIOR PREFLIGHT CHECK THE F/O PULLED THE CONTROL KNOB FOR THE OXYGEN SYS. THE KNOB WAS DIFFICULT TO PULL BUT THE PILOT CONFIRMED THAT THERE WAS FLOW AT THE MASKS. DURING THE FLIGHT THE PILOT AND CO-PILOT DONNED THE OXYGEN MASKS AND FOUND THERE WAS NO OXYGEN FLOW.  UPON RETURN TO BASE MAINT CHECKED THE SYS AND FOUND IT SERVICEABLE. DURING THE NEXT FLIGHT THE PILOTS FOUND THE SAME PROBLEM WITH THE CONTROL KNOB. DURING TROUBLESHOOTING THE AC WAS COLD-SOAKED AND THE KNOB FOUND DIFFICULT TO PULL. THE CONTROL CABLE ASSY WAS REMOVED AND REPLACED. (TC NR 20071206003)
